Title

Self-Protecting Semiconductor Optical Limiters

Authors

Authors

D. J. Hagan; E. W. Vanstryland; M. J. Soileau; Y. Y. Wu;S. Guha

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Approx. Theory

Keywords

Optics

Journal Title

Journal of Approximation Theory

Volume

13

Issue/Number

4

Publication Date

1-1-1988

Document Type

Article

Language

English

First Page

315

Last Page

317

WOS Identifier

WOS:A1987K762800006

ISSN

0146-9592

Share

COinS